JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A Class of Lorentzian α-Sasakian Manifolds
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 4,  2009, pp.789-799
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.4.789
 Title & Authors
A Class of Lorentzian α-Sasakian Manifolds
Yildiz, Ahmet; Turan, Mine; Murathan, Cengizhan;
  PDF(new window)
 Abstract
In this study we consider -conformally flat, -conharmonically flat, -projectively at and -concircularly flat Lorentzian -Sasakian manifolds. In all cases, we get the manifold will be an -Einstein manifold.
 Keywords
The Weyl conformal curvature tensor;the conharmoic curvature tensor;the projective curvature tensor;the concircular curvature tensor;Trans-Sasakian manifolds;Lorentzian -Sasakian manifolds;
 Language
English
 Cited by
 References
1.
Arslan K., Murathan C. and Ozgur C., On ${\varphi}$- Conformally flat contact metric manifolds, Balkan J. Geom. Appl. (BJGA), 5(2)(2000), 1-7.

2.
Blair D. E., Contact manifolds in Riemannian geometry, Lectures Notes in Mathematics, Springer-Verlag, Berlin, 509(1976), 146.

3.
Blair D. E. and Oubina J. A., Conformal and related changes of metric on the product of two almost contact metric manifolds, Publications Matematiques, 34(1990), 199-207. crossref(new window)

4.
Cabrerizo J.L., Fernandez L.M., Fernandez M. and Zhen G., The structure of a class of K-contact manifolds, Acta Math., Hungar, 82(4)(1999), 331-340. crossref(new window)

5.
Chaki M. C., and Gupta B., On Conformally Symmetric Spaces, Indian J. Math., 5(1963), 113-123.

6.
Chinea D. and Gonzales C., Curvature relations in trans-Sasakian manifolds, Proceedings of the XIIth Portuguese-Spanish Conference on Mathematics, Vol. II(Portuguese) (Braga, 1987), 564-571, Univ. Minho, Braga, 1987.

7.
De U. C. and Tripathi M. M., Ricci Tensor in 3-dimensional Trans-Sasakian Manifolds, Kyungpook Math. J., 43(2003), 247-255.

8.
Gray A. and Hervella L. M., The sixteen classes of almost Hermitian manifolds and their linear invariants, Ann. Mat. Pura Appl., 123(4)(1980), 35-58. crossref(new window)

9.
Ishii Y., On Conharmonic transformations, Tensor N.S. 7(1957), 73-80.

10.
Janssens D. and Vanhecke L., Almost contact structures and curvature tensors, Kodai Math. J., 4(1981), 1-27. crossref(new window)

11.
Kenmotsu K., A class of almost contact Riemannian manifolds, Tohoku Math. J., 24(1972), 93-103. crossref(new window)

12.
Kim J. S., Prasad R. and Tripathi M. M., On generalized Ricci-recurrent trans-Sasakian manifolds, J. Korean Math. Soc., 39(6)(2002), 953-961. crossref(new window)

13.
Marrero J. C., The local structure of trans-Sasakian manifolds, Ann. Mat. Pura Appl., 162(4)(1992), 77-86. J. crossref(new window)

14.
Marrero J. C. and Chinea D., On trans-Sasakian manifolds, Proceedings of the XIVth Spanish-Portuguese Conference on Mathematics, Vol. I-III (Spanish) (Puerto de la Cruz, 1989), 655-659, Univ. La Laguna, La Laguna, 1990.

15.
Ozgur C. and De U. C., On the quasi-conformal curvature tensor of a Kenmotsu manifold, Mathematica Pannonica, 17/2, (2006), 221-228.

16.
Ozgur C., ${\varphi}$-conformally flat Lorentzian para-Sasakian manifolds, Radovi Matematicki, Vol. 12, (2003), 99-106.

17.
Tanno S., The automorphism groups of almost contact Riemannian manifolds, Tohoku Math. J., 21(1969), 21-38. crossref(new window)

18.
Tripathi M. M., Trans-Sasakian manifolds are generalized quasi-Sasakian, Nepali Math. Sci. Rep., 18(1-2)(1999-2000), 11-14.

19.
Yano K. and Kon M., Structures on Manifolds, Series in Pure Math. Vol 3. World Sci., (1984).

20.
Yildiz A. and Murathan C., On Lorentzian ${\alpha}$-Sasakian manifolds, Kyungpook Math. J., 45(2005), 95-103.

21.
Zhen G., On conformal symmetric K-contact manifolds, Chinese Quart. J. of Math., 7 (1992), 5-10.

22.
Zhen G., Cabrerizo J.L., Fernandez L.M. and Fernandez M., On ${\xi}$-conformally flat contact metric manifolds, Indian J. Pure Appl. Math., 28(1997), 725-734.